Weil Representations of SL*(2, A) for a Locally Profinite Ring A with Involution
Journal of Lie theory, Tome 14 (2004) no. 1, pp. 001-01
Cet article a éte moissonné depuis la source Heldermann Verlag
Roberto Johnson, Jos� Pantoja
@article{JLT_2004_14_1_JLT_2004_14_1_a0,
author = {R. Johnson and J. Pantoja},
title = {Weil {Representations} of {SL\protect\textsubscript{*}(2,} {A)} for a {Locally} {Profinite} {Ring} {A} with {Involution}},
journal = {Journal of Lie theory},
pages = {001--01},
year = {2004},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a0/}
}
TY - JOUR AU - R. Johnson AU - J. Pantoja TI - Weil Representations of SL*(2, A) for a Locally Profinite Ring A with Involution JO - Journal of Lie theory PY - 2004 SP - 001 EP - 01 VL - 14 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a0/ ID - JLT_2004_14_1_JLT_2004_14_1_a0 ER -
R. Johnson; J. Pantoja. Weil Representations of SL*(2, A) for a Locally Profinite Ring A with Involution. Journal of Lie theory, Tome 14 (2004) no. 1, pp. 001-01. http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a0/